# SDR V0XD20180116002

- Difficulty date: January 16, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE ON THE LH SIDE OF THE VERTICAL STABILIZER IS CRACKED. CORRECTIVE ACTION: REPAIRED AFT DRAG ANGLE ON THE LH SIDE OF THE VERTICAL STABLIZER IAW BOMBARDIER REO 670-55-31-018 REV A DATED 2016-10-11 AND REO 670-55-31-103 REV -- DATED 2017-12-27.
